# SDR GTIA2021052735763

- Difficulty date: May 24, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 26,237 hours, 11,962 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE AIR QUALITY EVENT REPORTED BY AFT GALLEY FLIGHT ATTENDANTS. AFTER SHUTTING OFF RIGHT PACK , ODOR DISSIPATED- FOLLLOWED TSM 05-50-00 CHECKED ENGINES AND APU FOR LEAKS , NON NOTED . APPLIED  ODOR REPORTING SHEET TO TSM DECICION TABLE AND FOUND CAUSE OF ODOR WAS DUE TO THE R IGHT PACK . SEE LP 2742671-2 FOR DEFERRAL .
